MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SILICONE FLAT DRAIN; WOUND DRAIN

C.R. BARD INC. (COVINGTON) -1018233 SILICONE FLAT DRAIN; WOUND DRAIN
Catalog Number 0070430
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer had a serious concern with the wound drain, stating that a component of the product could be easily torn off, a piece of the product did break off based on the photo sample available potentially posing a patient safety risk.This issue had prompted two hospitals to consider pulling the product from use immediately.A previous response in april from a former representative claiming there was nothing wrong with the product had not been well received by the surgeon or the hospital¿s patient safety and quality department.Per additional information received on 19sep2025 via email, main complaint was the seam of plastic at the proximal portion of the drain had extra material that flaked off.Recreated with representative present on site.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual (photo).One photo was received of the where it is visible that the seam of the plastic on the drain had material that flaked off.The reported event was confirmed.The reported event is addressed within the labeling: a review of the device history records did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d, e, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer had a serious concern with the wound drain, stating that a component of the product could be easily torn off, a piece of the product did break off based on the photo sample available potentially posing a patient safety risk.This issue had prompted two hospitals to consider pulling the product from use immediately.A previous response in april from a former representative claiming ¿there was nothing wrong with the product¿ had not been well received by the surgeon or the hospital¿s patient safety and quality department.Per additional information received on 19sep2025 via email, main complaint was the seam of plastic at the proximal portion of the drain had extra material that flaked off.Recreated with rep present on site.

Brand Name
SILICONE FLAT DRAIN
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23178919
Report Number1018233-2025-08689
Device Sequence Number15913498
Product Code GBX
UDI-Device Identifier00801741090752
UDI-Public(01)00801741090752(11)250426(17)300228(10)NGKQ2041
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0070430
Device Lot NumberNGKQ2041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown